zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On lacunary statistical convergence with respect to the intuitionistic fuzzy normed space. (English) Zbl 1183.46070
From the abstract: {\it J. A. Fridy} and {\it C. Orhan} [Pac. J. Math. 160, No. 1, 43--51 (1993; Zbl 0794.60012)] introduced the idea of lacunary statistical convergence. Quite recently, the concept of statistical convergence of double sequences has been studied in intuitionistic fuzzy normed space by the authors [Chaos Solitons Fractals 41, No. 5, 2414--2421 (2009; doi:10.1016/j.chaos.2008.09.018)]. In this paper, we study lacunary statistical convergence in intuitionistic fuzzy normed spaces. We also introduce here a new concept, that is, statistical completeness, and show that IFNS is statistically complete but not complete.

46S40Fuzzy functional analysis
Full Text: DOI
[1] Zadeh, L. A.: Fuzzy sets, Inform. control 8, 338-353 (1965) · Zbl 0139.24606 · doi:10.1016/S0019-9958(65)90241-X
[2] Barros, L. C.; Bassanezi, R. C.; Tonelli, P. A.: Fuzzy modelling in population dynamics, Ecol. model. 128, 27-33 (2000)
[3] Fradkov, A. L.; Evans, R. J.: Control of chaos: methods and applications in engineering, Chaos solitons fractals 29, 33-56 (2005)
[4] Giles, R.: A computer program for fuzzy reasoning, Fuzzy sets and system 4, 221-234 (1980) · Zbl 0445.03007 · doi:10.1016/0165-0114(80)90012-3
[5] Hong, L.; Sun, J. Q.: Bifurcations of fuzzy nonlinear dynamical systems, Commun. nonlinear sci. Numer. simul. 1, 1-12 (2006) · Zbl 1078.37049 · doi:10.1016/j.cnsns.2004.11.001
[6] Madore, J.: Fuzzy physics, Ann. phys. 219, 187-198 (1992)
[7] Saadati, R.; Vaezpour, S. Mansour; Cho, Yeol J.: Quicksort algorithm: application of a fixed point theorem in intuitionistic fuzzy quasi-metric spaces at a domain of words, J. comput. Appl. math. 228, No. 1, 219-225 (2009) · Zbl 1189.68040 · doi:10.1016/j.cam.2008.09.013
[8] Park, J. H.: Intuitionistic fuzzy metric spaces, Chaos solitons fractals 22, 1039-1046 (2004) · Zbl 1060.54010 · doi:10.1016/j.chaos.2004.02.051
[9] Saadati, R.; Park, J. H.: On the intuitionistic fuzzy topological spaces, Chaos solitons fractals 27, 331-344 (2006) · Zbl 1083.54514 · doi:10.1016/j.chaos.2005.03.019
[10] Karakus, S.; Demirci, K.; Duman, O.: Statistical convergence on intuitionistic fuzzy normed spaces, Chaos solitons fractals 35, 763-769 (2008) · Zbl 1139.54006 · doi:10.1016/j.chaos.2006.05.046
[11] Mursaleen, M.; Mohiuddine, S. A.: Statistical convergence of double sequences in intuitionistic fuzzy normed spaces, Chaos solitons fractals (2008) · Zbl 1198.40007
[12] Fang, J. X.: A note on the completions of fuzzy metric spaces and fuzzy normed spaces, Fuzzy sets and systems 131, 399-407 (2002) · Zbl 1012.54006 · doi:10.1016/S0165-0114(02)00054-4
[13] Felbin, C.: Finite dimensional fuzzy normed linear space, Fuzzy sets and systems 48, 239-248 (1992) · Zbl 0770.46038 · doi:10.1016/0165-0114(92)90338-5
[14] Schweizer, B.; Sklar, A.: Statistical metric spaces, Pacific J. Math. 10, 313-334 (1960) · Zbl 0091.29801
[15] Fast, H.: Sur la convergence statistique, Colloq. math. 2, 241-244 (1951) · Zbl 0044.33605
[16] Fridy, J. A.: On statistical convergence, Analysis 5, 301-313 (1985) · Zbl 0588.40001
[17] Aytar, S.: Statistical limit points of sequences of fuzzy numbers, Inform. sci. 165, 129-138 (2004) · Zbl 02132885
[18] Savaş, E.; Mursaleen, M.: On statistically convergent double sequences of fuzzy numbers, Inform. sci. 162, 183-192 (2004) · Zbl 1057.40002 · doi:10.1016/j.ins.2003.09.005
[19] Mursaleen; Edely, Osama H. H.: Statistical convergence of double sequences, J. math. Anal. appl. 288, 223-231 (2003) · Zbl 1032.40001 · doi:10.1016/j.jmaa.2003.08.004
[20] Fridy, J. A.; Orhan, C.: Lacunary statistical convergence, Pacific J. Math. 160, 43-51 (1993) · Zbl 0794.60012
[21] Fridy, J. A.: Lacunary statistical summability, J. math. Anal. appl. 173, 497-504 (1993) · Zbl 0786.40004 · doi:10.1006/jmaa.1993.1082